# SDR SIMA20140124006

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,556 hours, 31,651 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 2991 FOUND RT WING SPAR 3 WEB INBD CUT OUT FOR MLG HARNESS CRACKED ON FWD SIDE AT 5 O'CLOCK POSITION.  ACFT WAS REMOVED FROM SERVICE.  INSTALLED SERVICEABLE REPAIR DOUBLER TO WING SPAR IAW WMB ETD 2104-145-001174 & ERS-EM 57MR-072.
